Is it possible for chemo drugs to be stored in fat cells?
I completed my chemotherapy for Hodgkins Lymphona in March of 2006 and Radiation in May of 2006. I've have lost 15 pounds in the last four months. I'm am having some of the same concentration and memory problems as when I was on chemo. Others around me have noticed it also. Can chemotherapy drugs be stored in the fat tissues and later released as wieght is lost?
Drugs used for the treatment of Hodgkin's lymphoma as well as other chemotherapy agents do not concentrate or store in adipose tissues and fat cells. Mostly, these drugs are completely eliminated a few days or weeks after the last day of treatment. I believe there are other reasons behing these new symptoms of yours and a consult with a neurologist may be in order.
Thank you, There are several other things happening in my life and I am getting older. LOL. It is good to rule out one more thing. Thank you for your time in aleaving one more question in my health life.
I suffered the same disease at 13 almost 2 decades ago. I am starting to lose that weight gained at that point in my life. i.e. reaching body fat percentages nearing that from prior to my chemo and steroid treatments. I am having some issues as well. I think it is naive for a medical doctor to state that this isn't caused by loading the body with poisons to fight cancer. I have been asked to do post cancer questionairres over the years and I always answer I feel fine. Because I am used to feeling poorly, pain is no problem to me. But after many post cancer and chemo problems I am trying to eat healthy with natural foods and am shedding weight that workouts and high level sports couldn't shed. I am not going to call someone wrong, but I do want to state that blanket statements saying that your problems are not post chemo related are naive and PURE OPINION. Many other opinions would differ. Good luck with feeling better.
I just finished chemo 2-3 months back for pNET (EFT2001) and I have been working hard to lose weight and noticed that I am experiencing chemo symptoms again. I am only 23 years old so I am not sure if age has a lot to do with it.
But I am experiencing bad breath, mouth dryness, palpitations, trouble sleeping and waking up, it is pretty much like the time when I was having chemotherapy, just much milder, like it used to be 10-15 days after a session. I am drinking a lot of water, have a very healthy diet (low fat/ unprocessed/ fruits/ nuts / juices) and mild exercise.
I hope this helps, I have been feeling like this since the last 2 days and I am going to wait a little before I go for consultation if it persists. I think you should too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.